# SDR GTIA201403061201

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 22,890 hours, 15,264 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E1015P
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIFE VESTS DAMAGED.  R & R LIFEVESTS IAW AMM.
